# SDR CA110322004

- Difficulty date: March 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 20,896 hours
- Engine: Pwa PT6T3B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 4,184 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, THE TAIL ROTOR BLADE WAS FOUND TO HAVE DELAMINATED SKIN ON THE OTBD SIDE OF THE BLADE, 4 INCHES FROM END TIP OF BLADE & AFT OF LE STAINLESS STEEL STRIP.  THE ALUMINUM SKIN HAD DEBONDED FROM THE SPARE APPROX 5 INCHES SPAN WISE & 3 INCHES CHORD WISE.  NO SIGNS OF A TAIL ROTOR STRIKE WAS EVIDENT.  THE OTHER TAIL ROTOR BLADE HAD NO SIGNS OF DAMAGE AFTER INSPECTION.
